Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 31, NWS Miami, FL

April 22, 20094 counties in Florida

NWS Miami, FL issued this red flag warning at Apr 22, 2009, 3:40 AM EDT for 4 counties in Florida. It took effect at Apr 22, 2009, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2009, 3:40 AM EDT (07:40 UTC)
In effect from
Apr 22, 2009, 12:00 PM EDT
Expired
Apr 22, 2009, 7:00 PM EDT
In force
7 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 45 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 7.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2009-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2009-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1839 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 220740
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
340 AM EDT WED APR 22 2009

FLZ063-066-070-222300-
/O.UPG.KMFL.FW.A.0025.090422T1700Z-090422T2300Z/
/O.NEW.KMFL.FW.W.0031.090422T1600Z-090422T2300Z/
/O.NEW.KMFL.FW.A.0026.090423T1600Z-090423T2300Z/
GLADES-HENDRY-INLAND COLLIER-
340 AM EDT WED APR 22 2009

...RED FLAG WARNING HAS BEEN ISSUED FROM NOON TODAY TO 7 PM EDT
THIS EVENING FOR GLADES...HENDRY...AND INLAND COLLIER COUNTIES FOR
4 OR MORE OF CONSECUTIVE HOURS OF BEING BELOW 35 PERCENT RELATIVE
HUMIDITY...

...FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR GLADES...HENDRY...AND
INLAND COLLIER COUNTIES FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR 4 OR MORE OF CONSECUTIVE HOURS OF BEING BELOW 35 PERCENT
RELATIVE HUMIDITY...


A DRY AIRMASS WILL REMAIN ACROSS SOUTH FLORIDA TODAY ALLOWING FOR
THE DEW POINTS TO FALL DOWN INTO THE LOWER TO MID 40S OVER
GLADES...HENDRY...AND INLAND COLLIER COUNTIES. TEMPERATURES WILL
ALSO WARM UP INTO THE MID 80S OVER THE SAME AREA. THEREFORE...THE
RELATIVE HUMIDITIES WILL BE ABLE TO FALL BELOW 35 PERCENT FOR 4 OR
MORE OF CONSECUTIVE HOURS THIS AFTERNOON. SO THE FIRE WEATHER
WATCH HAS BEEN UPGRADE TO A RED FLAG WARNING FROM NOON UNTIL 7 PM
EDT THIS EVENING FOR GLADES...HENDRY...AND INLAND COLLIER
COUNTIES.

THE DRY AIRMASS WILL CONTINUE TO REMAIN IN PLACE ON THURSDAY. THIS
WILL ALLOW FOR THE RELATIVE HUMIDITIES TO ONCE AGAIN FALL BELOW 35
PERCENT FOR 4 OR MORE OF CONSECUTIVE HOURS OVER THE SAME AREA.
THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR GLADES...HENDRY...AND
INLAND COLLIER COUNTIES THURSDAY AFTERNOON INTO THURSDAY EVENING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR IN THE NEXT 72 HOURS. LISTEN FOR LATER
FORECASTS AND POSSIBLE RED FLAG WARNINGS.

&&

$$

FLZ067-071>073-075-222300-
/O.NEW.KMFL.FW.W.0031.090422T1600Z-090422T2300Z/
INLAND PALM BEACH-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
MAINLAND MONROE-
340 AM EDT WED APR 22 2009

...RED FLAG WARNING HAS BEEN ISSUED FROM NOON TODAY TO 7 PM EDT
THIS EVENING FOR EASTERN INTERIOR AND FAR WESTERN METRO AREAS OF
BROWARD COUNTY FOR 4 OR MORE OF CONSECUTIVE HOURS OF BEING BELOW
35 PERCENT RELATIVE HUMIDITY...


A DRY AIRMASS WILL REMAIN ACROSS SOUTH FLORIDA TODAY ALLOWING FOR
THE DEW POINTS TO FALL DOWN INTO THE MID TO UPPER 40S OVER
THE EASTERN INTERIOR AREAS AND FAR WESTERN METRO AREA OF BROWARD
COUNTY. TEMPERATURES WILL ALSO WARM UP INTO THE MID 80S OVER THE
SAME AREA. THEREFORE...RELATIVE HUMIDITIES WILL BE ABLE TO FALL
BELOW 35 PERCENT FOR 4 OR MORE OF CONSECUTIVE HOURS THIS AFTERNOON.
SO A RED FLAG WARNING HAS BEEN ISSUED FROM NOON UNTIL 7 PM EDT
THIS EVENING THE EASTERN INTERIOR AREAS AND FAR WESTERN METRO
BROWARD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

BAXTER
3 follow-up statements
000 
WWUS82 KMFL 221421
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1021 AM EDT WED APR 22 2009

FLZ068-074-174-222300-
/O.EXA.KMFL.FW.W.0031.090422T1600Z-090422T2300Z/
METRO PALM BEACH-METRO MIAMI DADE-FAR SOUTH MIAMI DADE-
1021 AM EDT WED APR 22 2009

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR RHS
BELOW 35 PERCENT FOR 4 HOURS OR MORE...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

A DRY AIRMASS WILL REMAIN ACROSS SOUTH FLORIDA TODAY ALLOWING FOR
THE DEW POINTS TO FALL INTO THE 40S ACROSS THE AREA. TEMPERATURES
WILL ALSO WARM INTO THE LOWER TO MID 80S. THIS WILL RESULT IN RHS
FALLING INTO THE 20S THIS AFTERNOON...WITH RHS BELOW 35 PERCENT
FOR 4 HOURS OR MORE. FOR THIS REASON...A RED FLAG WARNING HAS
BEEN ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ063-066-070-222300-
/O.CON.KMFL.FW.W.0031.090422T1600Z-090422T2300Z/
/O.CON.KMFL.FW.A.0026.090423T1600Z-090423T2300Z/
GLADES-HENDRY-INLAND COLLIER-
1021 AM EDT WED APR 22 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR THE POSSIBILITY OF RHS FALLING
BELOW 35 PERCENT FOR 4 HOURS OR MORE...

A DRY AIRMASS WILL REMAIN ACROSS SOUTH FLORIDA TODAY ALLOWING FOR
THE DEW POINTS TO FALL INTO THE 40S ACROSS THE AREA. TEMPERATURES
WILL ALSO WARM INTO THE MID 80S. THIS WILL RESULT IN RHS FALLING
INTO THE 20S THIS AFTERNOON...WITH RHS BELOW 35 PERCENT FOR 4
HOURS OR MORE. FOR THIS REASON...A RED FLAG WARNING HAS BEEN
ISSUED.

THE DRY AIRMASS WILL CONTINUE TO REMAIN IN PLACE ON THURSDAY.
THIS WILL ALLOW FOR THE POSSIBILITY OF RELATIVE HUMIDITIES TO
ONCE AGAIN FALL BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS.
THEREFORE...A FIRE WEATHER WATCH CONTINUES IN EFFECT FOR
GLADES...HENDRY...AND INLAND COLLIER COUNTIES THURSDAY AFTERNOON
INTO THURSDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR IN THE NEXT 72 HOURS. LISTEN FOR LATER
FORECASTS AND POSSIBLE RED FLAG WARNINGS.

&&

$$

FLZ067-071>073-075-222300-
/O.CON.KMFL.FW.W.0031.090422T1600Z-090422T2300Z/
INLAND PALM BEACH-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
MAINLAND MONROE-
1021 AM EDT WED APR 22 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE...

A DRY AIRMASS WILL REMAIN ACROSS SOUTH FLORIDA TODAY ALLOWING FOR
THE DEW POINTS TO FALL INTO THE 40S ACROSS THE AREA. TEMPERATURES
WILL ALSO WARM INTO THE LOWER TO MID 80S. THIS WILL RESULT IN RHS
FALLING INTO THE 20S THIS AFTERNOON...WITH RHS BELOW 35 PERCENT
FOR 4 HOURS OR MORE. FOR THIS REASON...A RED FLAG WARNING HAS
BEEN ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

DG
000 
WWUS82 KMFL 221833
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
233 PM EDT WED APR 22 2009

FLZ063-066-070-231000-
/O.UPG.KMFL.FW.A.0026.090423T1600Z-090423T2300Z/
/O.NEW.KMFL.FW.W.0032.090423T1600Z-090423T2300Z/
/O.CON.KMFL.FW.W.0031.000000T0000Z-090422T2300Z/
GLADES-HENDRY-INLAND COLLIER-
233 PM EDT WED APR 22 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY FOR
RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE...

RHS WILL CONTINUE BELOW 35 PERCENT FOR THE REST OF THE
AFTERNOON...AS TEMPERATURES CONTINUE IN THE LOWER TO MID 80S ALONG
WITH DEWPOINTS IN THE MID 40S TO NEAR 50. FOR THIS REASON...A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT.

THE DRY AIRMASS WILL CONTINUE TO REMAIN IN PLACE ON THURSDAY.
THIS WILL AGAIN ALLOW RELATIVE HUMIDITIES TO FALL BELOW 35
PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. THEREFORE...THE FIRE
WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING FOR THURSDAY. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&

$$

FLZ067-068-071>075-174-222300-
/O.CON.KMFL.FW.W.0031.000000T0000Z-090422T2300Z/
INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD-
INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
FAR SOUTH MIAMI DADE-
233 PM EDT WED APR 22 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

RHS WILL CONTINUE BELOW 35 PERCENT FOR THE REST OF THE
AFTERNOON...AS TEMPERATURES CONTINUE IN THE LOWER TO MID 80S ALONG
WITH DEWPOINTS IN THE MID 40S TO NEAR 50. THE LOWEST RHS WILL
OCCUR OVER THE WESTERN SUBURBS. A RED FLAG WARNING REMAINS IN
EFFECT UNTIL 7 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&

$$

DG
000 
WWUS82 KMFL 222318
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
718 PM EDT WED APR 22 2009

FLZ063-066-231200-
/O.EXP.KMFL.FW.W.0031.000000T0000Z-090422T2300Z/
/O.NEW.KMFL.FW.A.0027.090424T1700Z-090424T2300Z/
/O.CON.KMFL.FW.W.0032.090423T1600Z-090423T2300Z/
GLADES-HENDRY-
718 PM EDT WED APR 22 2009

...RED FLAG WARNING FOR TODAY HAS EXPIRED...

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT
THURSDAY FOR GLADES AND HENDRY COUNTIES FOR RELATIVE HUMIDITY
BELOW 35% FOR 4 OR MORE HOURS...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR GLADES AND HENDRY COUNTIES FOR RELATIVE
HUMIDITY BELOW 35% FOR 4 OR MORE HOURS...

RELATIVE HUMIDITIES CONTINUE TO RISE ACROSS GLADES AND HENDRY
COUNTIES, AND MOST AREAS HAVE RISEN ABOVE 35%, THEREFORE THE RED
FLAG WARNING IS NO LONGER IN EFFECT, HOWEVER ISOLATED AREAS MAY STAY
BELOW 35% RELATIVE HUMIDITY UNTIL 8 PM.

THE DRY AIRMASS WILL CONTINUE TO REMAIN IN PLACE ON THURSDAY AND
FRIDAY. THIS WILL AGAIN ALLOW RELATIVE HUMIDITIES TO FALL BELOW
35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. THEREFORE... A RED
FLAG WARNING IS IN EFFECT FOR THURSDAY AND A FIRE WEATHER WATCH IS
IN EFFECT FOR FRIDAY AFTERNOON.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ070-231200-
/O.EXP.KMFL.FW.W.0031.000000T0000Z-090422T2300Z/
/O.CON.KMFL.FW.W.0032.090423T1600Z-090423T2300Z/
INLAND COLLIER-
718 PM EDT WED APR 22 2009

...RED FLAG WARNING FOR TODAY HAS EXPIRED...

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT
THURSDAY FOR INLAND SECTIONS OF COLLIER COUNTY FOR RELATIVE
HUMIDITY BELOW 35% FOR 4 OR MORE HOURS...

RELATIVE HUMIDITIES CONTINUE TO RISE ACROSS INTERIOR SECTIONS OF
COLLIER COUNTY, AND MOST AREAS HAVE RISEN ABOVE 35%, THEREFORE THE
RED FLAG WARNING IS NO LONGER IN EFFECT, HOWEVER ISOLATED AREAS
MAY STAY BELOW 35% RELATIVE HUMIDITY UNTIL 8 PM.

THE DRY AIRMASS WILL CONTINUE TO REMAIN IN PLACE ON THURSDAY.
THIS WILL AGAIN ALLOW RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT
FOR 4 OR MORE CONSECUTIVE HOURS. THEREFORE... A RED FLAG WARNING
IS IN EFFECT FOR THURSDAY AFTERNOON.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ067-068-071>075-174-230030-
/O.EXP.KMFL.FW.W.0031.000000T0000Z-090422T2300Z/
INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD-
INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
FAR SOUTH MIAMI DADE-
718 PM EDT WED APR 22 2009

...RED FLAG WARNING FOR TODAY HAS EXPIRED...

RELATIVE HUMIDITIES CONTINUE TO RISE ACROSS INLAND AN METROPOLITAN
SECTIONS OF PALM BEACH, BROWARD, AND MIAMI DADE COUNTIES, AND MOST
AREAS HAVE RISEN ABOVE 35%, THEREFORE THE RED FLAG WARNING IS NO
LONGER IN EFFECT, HOWEVER ISOLATED AREAS MAY STAY BELOW 35%
RELATIVE HUMIDITY UNTIL 8 PM.


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 22, 3:28 AM EDT, 12 minutes earlier.

Area forecast discussion, Apr 22, 3:28 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
328 AM EDT WED APR 22 2009

DISCUSSION...SATL LOOPS INDICATE UPPER LOW STILL SPINNING OVER THE
GREAT LAKES REGION WITH A FRONT MOVING INTO N FLA...GENERATING SOME
SHOWER ACTIVITY. ANOTHER SHORT WAVE OVER THE LOWER MS RIVER VALLEY
WILL CONTINUE DIVING INTO THE BASE OF THE UPPER TROUGH THEN MOVING
NE THROUGH THE DAY. THE FRONT WILL NOT REACH S FLA BUT THE LONG WAVE
TROUGH OVER E U.S GRADUALLY BEGINS TO FILL AND LIFT NE AS THE LONG
WAVE RIDGE OVER THE THE RKY MTN W BUILDS E. THE RIDGE WILL MOVE OVER
THE E U.S. THU AND FRI AND REMAIN ANCHORED OVER THE SE U.S. AND GULF
OF MEX THRU THE WEEKEND AND INTO MIDWEEK NEXT WEEK. AT THE SURFACE
...HIGH PRES WILL MOVE FROM THE GULF OVER THE FLA PENINSULA TODAY
AND INTO THE ATLC THU AND REMAIN CENTERED OVER THE ATLC OFF OF
THE SE U.S. COAST.

FOR THE SHORT TERM...TODAY THROUGH FRI...WESTERLY FLOW WILL PREVAIL
OVER S FLA TODAY EXCEPT ALONG THE IMMEDIATE E COAST WHERE AN E COAST
SEA BREEZE WILL DEVELOP. STILL MAX TEMPS WILL BE AROUND 80 ON THE W
COAST BUT REACHING POSSIBLY THE MID 80S IN MANY AREAS ON THE E COAST
BEFORE THE SEA BREEZE SETS IN. WIND WILL BE OFF OF THE ATLC THU AND
FRI WITH THE MAX TEMP PATTERN REVERSED. THE SLIGHTLY COOL TEMPS OVER
THE AREA THIS MORNING WILL GRADUALLY BE MODIFIED UP TONIGHT AND THU
NIGHT. LOOKS LIKE IT WILL BE DRY THROUGH THIS PERIOD.

.EXTENDED PERIOD...SAT THROUGH TUE...DRY SAT BUT A PERSISTENT
EASTERLY FLOW GRADUALLY INCREASE MOISTURE AND MINIMAL NOCTURNAL
SHOWERS WILL IMPACT TO E COAST AND DIURNAL SHOWERS IN THE INTERIOR
AND W.

&&
.MARINE...AS HIGH PRES BUILDS IN...WINDS BECOME MORE NW THEN N
THROUGH THE DAY AND GRADUALLY DECREASE. BUT THE NORTHERLY FLOW WILL
NUDGE GULF STREAM SEAS TO 7 FEET TODAY THROUGH EARLY EVENING.
ADVISORY ALREADY OUT AND WILL KEEP THE HIGHLIGHT. WINDS CONTINUE TO
VEER BUT GULF STREAM SEAS 5 FEET AT LEAST THROUGH THU. EASTERLY FLOW
INCREASES FRI INTO THE WEEKEND AND CAUTION AT LEAST MAY BE REQUIRED.
RIP CURRENTS WILL HAVE AN INCREASED THREAT TO THE ATLC BEACHES THU
THROUGH THE WEEKEND AT LEAST.

&&
.FIRE WEATHER...ALREADY SEEING SOME POCKETS OF DEW POINTS BELOW
/AROUND 50. UPSTREAM 00Z ROABS AND FORECAST MODEL SOUNDING INDICATE
THAT DEW POINTS BELOW 50 COULD BECOME WIDESPREAD ACROSS S FLA AND
TEMPS REACH LOWER TO MID 80S AND DRY AIR ALOFT MIXES DOWNWARD. THE
IMMEDIATE W COAST AREAS WILL BE SPARED AS WINDS THROUGH THE DAY WILL
BE WESTERLY. ON THE EAST COAST...A SEA BREEZE IS EXPECTED TO DEVELOP
IN THE AFTERNOON HOURS SPARING THE E COAST ZONES AND METRO AREAS
OF MIAMI-DADE AND PALM BEACH THOUGH 2 HOURS BELOW 35 PERCENT MAY
OCCUR. SOME DRY AIR WILL PERSIST OVER THE INTERIOR ZONES AND A FIRE
WEATHER WATCH WILL BE IN EFFECT FOR GLADES...HENDRY AND INLAND
COLLIER THU WHICH MAY BE EXPANDED AFTER MORE CONSULTATION.

&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  83  66  83  68 / 0  -  -  -
FORT LAUDERDALE  83  68  83  70 / 0  -  -  -
MIAMI            84  68  84  70 / 0  -  -  -
NAPLES           81  61  86  61 / 0  0  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON UNTIL 7 PM TODAY FOR EVENING FOR
FLZ063-066-067-070-071-072-073-075.

     FIRE WEATHER WATCH THURSDAY FROM NOON TO 7 PM  FOR
FLZ063-066-070.

AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 8 AM TO 8 PM EDT
     TODAY FOR AMZ650-AMZ651-AMZ670-AMZ671.

GM...NONE.
&&

LONG TERM...15/JR
SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Apr 21, 10:50 PM EDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1050 PM EDT TUE APR 21 2009

FLZ063-066>075-168-172>174-221100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1050 PM EDT TUE APR 21 2009

...INCREASING RISK OF RIP CURRENTS ATLANTIC BEACHES LATE THIS WEEK...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EASTERLY WINDS WILL INCREASE TO BREEZY CONDITIONS ALONG THE EAST
COAST METRO AREAS BY THE END OF THIS WEEK INTO THE UPCOMING WEEKEND.
THIS WILL RESULT IN AN INCREASED RISK OF RIP CURRENTS ALONG THE
ATLANTIC BEACHES.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 9:41 PM EDTSmall Craft Advisory for Hazardous SeasMFL22 hr
Apr 22, 3:40 AM EDTFire Weather WatchMFL11 hr
Apr 22, 2:33 PM EDTRed Flag WarningMFLBroward, Miami-Dade, Monroe28 hr
Apr 22, 7:18 PM EDTFire Weather WatchMFL21 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.